English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54059/88902 (61%)
Visitors : 10551646      Online Users : 17
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/88816

    Title: Preparation of Mineral Source Water from Deep Sea Water: Reduction of Sulfate Ion Using Selemion ASV Membrane
    Authors: Lu, Hsiang-Yung;Lin, Chih-Shan;Lee, Shih-Chi;Ku, Ming-Hong;Hsu, Jyh-Ping;Tseng, Shiojenn;Lin, Sung-Hwa
    Contributors: 淡江大學數學學系
    Keywords: potable mineral water;deep sea water;electrodialysis;monovalent anion permselective membrane
    Date: 2011-04-01
    Issue Date: 2013-04-24 11:43:21 (UTC+8)
    Publisher: Hoboken: John Wiley & Sons, Inc.
    Abstract: Adopting a laboratory-scaled electrodialysis (ED) process, we investigate the performance of a monovalent anion exchange permselective membrane in the reduction of the concentration of sulfate ions during the production of mineral source water from deep sea water (DSW). The dependence of the separation efficiency of anions on the operating time and the applied DC voltage is investigated based on a brine having salinity of about 15% prepared from DSW. The experimental results reveal that if the applied DC voltage is high, the change in the liquid volume during ED is dominated by the ions transported and the effect of electroosmosis. In addition, the amount of chloride ions transported correlates roughly linearly with the operating time, and the transport of sulfate ions is found to be blocked by chloride ions, presumably because of that the pore size of the permselective layer is close to the size of sulfate ions.
    Relation: AIChE Journal 57(4), pp.1033–1042
    DOI: 10.1002/aic.12319
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback